The Abramov-Rokhlin entropy addition formula for amenable group actions

Ward, Thomas and Zhang, Qing (1992) The Abramov-Rokhlin entropy addition formula for amenable group actions. Monatshefte für Mathematik, 114 (3-4). pp. 317-329. ISSN 0026-9255

Full text not available from this repository.

Abstract

In this note we show that the entropy of a skew product action of a countable amenable group satisfies the classical formula of Abramov and Rokhlin.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 21 Apr 2020 21:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/18595
DOI: 10.1007/BF01299386

Actions (login required)

View Item View Item